# SDR DALA13002939238

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY AREA, CRACK AROUND FASTENER AREA BS 1520, LBL 10. ROUTED OUT CRACKED AREA AND FABRICATED REPAIR DOUBLER & SHIMS IAW ER/A 504832-14.
